# SDR F3LA200600123

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 8,047 hours, 3,885 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Servo
- Part number: C247360012
- Part serial: H2334
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FOLLOWING ECAM: (WHEEL N/W STRL FAULT), AT CRUISE THROUGH LANDING.  PRIOR TO LANDING AT SFO, A FLY-BY WAS PERFORMED TO ENSURE THE NOSE WHEEL WAS ALIGNED CORRECTLY.  AN EMERGENCY WAS DECLARED UPON LANDING IN SFO AND AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  FAULT RE-OCCURRED AFTER THE BSCU WAS RESET AT THE GATE, THEN DISAPPEARED AFTER APPROX. 1 MINUTE.  IAW AMM 32-51-00-720-004, FOUND CONNECTOR PLUG ON NLG STEERING SOLENOID LOOSE.  CLEANED AND RESECURED CONNECTOR PLUG.  PERFORMED FUNCTIONAL TEST OF THE N/W STEERING WITH PEDALS.  FLIGHT CREW PERFORMED TAXI.  TAXI OPS NORMAL, NO DEFECTS NOTED.  SUBSEQUENTLY, DURING FIRST ENGINE START, THE FAULT RE
